# SDR IPXA2016061004442

- Difficulty date: May 24, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 60,655 hours, 12,611 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LOWER CASCADE SUPPORT RING BEARING LUG BORE WORN BEYOND REPAIRABLE LIMITS.  R & R NR 1 THRUST REVERSER IAW AMM 78-13-01-000-868 AND -400-868.
